# SDR UIEA2019030403459

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,692 hours, 22,866 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350544851
- Part serial: AEX00843C
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STARTER FAIL( REMOVED AND REPLACED NR 2 ENGINE STARTER ASSEMBLY IAW AMM 80-11-01. OPS CHECK AND LEAK CHECK GOOD. NO DEFECTS NOTED.  )
